# SDR AALA201703219049

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 47,905 hours, 19,997 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYMMETRY AT + - 1 DEGREE WITH LE FLAPS EXTENDED, GREEN LT ON. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. LANDED AT FLAPS 1 DEGREE. ACCOMPLISHED FIM 27-59-00. RESEATED THE FLAP/LE AND OPS CHECK OK IAW AMM 27-52-21, OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
